Asymptotics of resonances for 1D Stark operators

Research output

9 Citations (Scopus)

Abstract

We consider the Stark operator perturbed by a compactly supported potential on the real line. We determine the forbidden domain for resonances, asymptotics of resonances at high energy and asymptotics of the resonance counting function for large radius.

Original languageEnglish
Pages (from-to)1307-1322
Number of pages16
JournalLetters in Mathematical Physics
Volume108
Issue number5
DOIs
Publication statusPublished - 1 May 2018

Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Asymptotics of resonances for 1D Stark operators'. Together they form a unique fingerprint.

  • Cite this